# SDR UIEA2016120500965

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,429 hours, 37,803 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI-ICE EICAS MESSAGE DISPLAYED AFTER SYSTEM WAS SELECTED OFF.  COMPLIED WITH FIM 30-11 F/T 803/805, LT WING ANTI-ICE OPS CHECKED NORMAL, NO DEFECT NOTED.
